# SDR CKSA98358

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND BS920, FROM BOTTOM CENTERLINE TO BOTH RT AND LEFT BL50, PANEL SUPPORT FRAME CORRODED.  REMOVED CORROSION IAW B747 SRM 51-10-01.  FOUND TO BE OUT OF LIMITS IAW B747 SRM 53-10-01.  REPAIR FRAME IAW B747 SRM 53-50-04 AND AIA EDR NR B-4-05860.  INSTALLED REPAIR IAW B747 SRM 53-50-04 AND AIA EDR NBR B-4-05860.  CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK CARD NUMBER 25142.
